JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE COMPLETENESS OF SOME METRICS ON LORENTZIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLD OF CLASS (B)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 1,  2015, pp.127-134
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.1.127
 Title & Authors
THE COMPLETENESS OF SOME METRICS ON LORENTZIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLD OF CLASS (B)
Jung, Yoon-Tae; Lee, Jeong-Mi; Lee, Ga-Young;
  PDF(new window)
 Abstract
In this paper, we prove the existence of warping functions on Lorentzian warped product manifolds and the completeness of the resulting metrics with some prescribed scalar curvatures.
 Keywords
warping function;Lorentzian warped product manifold;scalar curvature;
 Language
English
 Cited by
 References
1.
J. K. Beem and P. E. Ehrlich, Global Lorentzian Geometry, Pure and Applied Mathematics, Vol.67, Dekker, New York, 1981.

2.
J. K. Beem, P. E. Ehrlich and Th. G. Powell, Warped product manifolds in relativity, Selected Studies (Th.M. Rassias, G.M. Rassias, eds.), North-Holland, 1982, 41-56.

3.
F. Dobarro and E. Lami Dozo, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Publ. Math. I.H.E.S. 58 (1983), 295-408.

4.
P.E. Ehrlich, Y.-T. Jung and S.-B. Kim, Constant scalar curvatures on warped product manifolds, Tsukuba J. Math. 20 no.1 (1996), 239-256.

5.
Y.-T. Jung, Partial differential equations on semi-Riemannian manifolds, Journal of Mathematical Analysis and Applications 241(2000), 238-253. crossref(new window)

6.
J. L. Kazdan and F. W. Warner, Scalar curvature and conformal deformation of Riemannian structure, J.Diff.Geo. 10(1975), 113-134.

7.
J. L. Kazdan and F. W. Warner, Existence and conformal deformation of metrics with prescribed Guassian and scalar curvature, Ann. of Math. 101(1975), 317-331. crossref(new window)

8.
J. L. Kazdan and F. W. Warner, Curvature functions for compact 2 - manifolds, Ann. of Math. 99(1974), 14-74. crossref(new window)

9.
M. C. Leung, Conformal scalar curvature equations on complete manifolds, Comm. in P.D.E. 20 (1995), 367-417 crossref(new window)

10.
M. C. Leung, Conformal deformation of warped products and scalar curvature functions on open manifolds, preprint.

11.
T. G. Powell, Lorentzian manifolds with non-smooth metrics and warped products, Ph.D thesis, Univ. of Missouri-Columbia, 1982.